# SDR SWAA2024102843671

- Difficulty date: September 30, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED L-CLIP ON R/W T/E PANEL 651FB FWD SIDE 27' FROM O/B END<[01] REMOVED AND REPLACED L-CLIP ON R/W T/E PANEL 651FB FWD SIDE 27' FROM O/B END IAW SRM 51-40-02-02-0G;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
